# SDR YENA2023092201120

- Difficulty date: September 21, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271N
- Aircraft serial: 10303
- Aircraft time: 7,736 hours, 1,139 cycles
- Engine: Iae PW1133GAJM
- Engine time: 7,736 hours, 1,139 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#8008, CDG-JFK. (ETOPS) '#1 EGN NO.3 BEARING CARBON SEAL FAILED BSI AND PER PRATT ENGIE REQUIRES REMOVAL AS UNSERVICEABLE; INSTALLED #1 ENG IAW TASK CARD A320-71-00-51-400-802-A REF WO # 1282086.'
